# SDR R61A201603060172

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 24,225 hours, 18,809 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lock
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A LANDING GEAR NOSE DOOR OPEN MESSAGE.  AN EMERGENCY WAS NOT DECLARED AN CREW LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BROKEN LOCKING DEVICE ON LT AFT NLG DOOR LINKAGE.  MAINTENANCE PERFORMED TEMP GEAR DOOR LINKAGE ADJUSTMENT IAW AMM AND PLACED FINAL REPAIR ON DMI.
